American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K38) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Josef Dick, Domingo Gomez-Perez, Friedrich Pillichshammer and Arne Winterhof. Digital inversive vectors can achieve polynomial tractability for the weighted star discrepancy and for multivariate integration. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Josef Dick and Friedrich Pillichshammer. The weighted star discrepancy of Korobov's $p$-sets. Proc. Amer. Math. Soc. 143 (2015) 5043-5057.
Abstract, references, and article information   
View Article: PDF

[3] Aleksandar Nikolov and Kunal Talwar. On the hereditary discrepancy of homogeneous arithmetic progressions. Proc. Amer. Math. Soc. 143 (2015) 2857-2863.
Abstract, references, and article information   
View Article: PDF

[4] Johann S. Brauchart and Josef Dick. A simple proof of Stolarsky's invariance principle. Proc. Amer. Math. Soc. 141 (2013) 2085-2096.
Abstract, references, and article information   
View Article: PDF

[5] Roswitha Hofer, Gerhard Larcher and Heidrun Zellinger. On the digits of squares and the distribution of quadratic subsequences of digital sequences. Proc. Amer. Math. Soc. 141 (2013) 1551-1565.
Abstract, references, and article information   
View Article: PDF

[6] Katusi Fukuyama and Tetsujin Watada. A metric discrepancy result for lacunary sequences. Proc. Amer. Math. Soc. 140 (2012) 749-754. MR 2869060.
Abstract, references, and article information   
View Article: PDF

[7] Luca Brandolini, William Chen, Giacomo Gigante and Giancarlo Travaglini. Discrepancy for randomized Riemann sums. Proc. Amer. Math. Soc. 137 (2009) 3187-3196. MR 2515389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael Boshernitzan and David Ralston. Continued fractions and heavy sequences. Proc. Amer. Math. Soc. 137 (2009) 3177-3185. MR 2515388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dmitriy Bilyk. Cyclic shifts of the van der Corput set. Proc. Amer. Math. Soc. 137 (2009) 2591-2600. MR 2497470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Benjamin Doerr. The hereditary discrepancy is nearly independent of the number of colors. Proc. Amer. Math. Soc. 132 (2004) 1905-1912. MR 2053960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jeffrey T. Barton, Hugh L. Montgomery and Jeffrey D. Vaaler. Note on a Diophantine inequality in several variables. Proc. Amer. Math. Soc. 129 (2001) 337-345. MR 1800228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lawrence W. Baggett, Herbert A. Medina and Kathy D. Merrill. Cohomology of polynomials under an irrational rotation . Proc. Amer. Math. Soc. 126 (1998) 2909-2918. MR 1459104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. Nair and S. L. Velani. Glasner sets and polynomials in primes. Proc. Amer. Math. Soc. 126 (1998) 2835-2840. MR 1452815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lawrence W. Baggett, Herbert A. Medina and Kathy D. Merrill. On functions that are trivial cocycles for a set of irrationals. II. Proc. Amer. Math. Soc. 124 (1996) 89-93. MR 1285971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. P. Lambert. A sequence well dispersed in the unit square . Proc. Amer. Math. Soc. 103 (1988) 383-388. MR 943050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Petko D. Proĭnov. Generalization of two results of the theory of uniform distribution . Proc. Amer. Math. Soc. 95 (1985) 527-532. MR 810157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia